# SDR DALA2023061204764

- Difficulty date: May 30, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 93,424 hours, 23,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DAMAGE ON AFT CARGO DOOR LWR/AFT CORNER. CORRECTIVE ACTION: PERFORMED TIME LIMITED REPAIR PER ERA 609297-14 REV ORIG. REMOVED PREVIOUS DAMAGED REPAIR. PERFORMED DVI PER B757-200 SRM 52-30-01-2R-4. FABRICATED NEW REPAIR AND INSTALLED PERMANENT REPAIR PER ER/A 609297-14 REV O SECTION II AND B757-200 SRM 52-30-01-2R-4. (4537246)
